# SDR DL73S031146

- Difficulty date: December 28, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 56,157 hours, 42,645 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,335 hours, 36,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 47,335 hours, 36,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O, NR 2 ENGINE WENT TO FULL THEN DROVE TO IDLE.  ENGINE DATA READ ON FDR.  REPLACED NR 2 ENGINE.
